Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had a miscarriage. Discharge of blood clots. Cramping. Normal?

I had a miscarriage about 5 days ago where a large clot with a black liver looking thing came out the size of a plum... the bleeding has pretty much stopped over the last couple of days...just some brown spotting when I wipe. However today I have some heavy cramping but no bleeding. I am wondering if I have more clots inside me or if my uterus is returning back to its size...any thoughts
Asked On : Fri, 18 May 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Cramping suggest that there might be some left over products of conseption still present inside uterus. You should get a ultrasound done to see this.
you can consult a gyne for further evaluation and treatment. if some thing is found inside uterus then it can be taken out by a very minor surgrical procedure called D&C

Nothing to worry this is not a serious issue but gyne examination is important.
Hope this helps
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor